# SDR CA100614004

- Difficulty date: June 11, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 51,491 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Part number: 2100404300
- Condition: Malfunctioned
- Location: Flt Data
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FDR WAS REMOVED FROM THE ACFT TO INVESTIGATE AN UNCOMMANDED TORQUE INCREASE, AND AT THAT TIME IT WAS DETERMINED THAT THE FDR HAD BEEN UNSERVICEABLE FOR 111 HRS WITHOUT TURNING ON THE FDR FAIL LIGHT.  LIGHT WAS DETERMINED TO BE SEVICEABLE.  THE MOST RECENT DATA FOUND ON THE RECORDER WAS FROM ACFT 303 JAN 25, 2010.  THE FDR WAS ON ACFT 855 FROM MAY 11 TO MAY 29 APPARENTLY UNSERVICEABLE THE ENTIRE TIME WITHOUT TURNING ON THE FDR FAIL CAUTION LIGHT.
